# SDR AALA20061044`

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS FROM SEAT ROWS 26D TO 36D INOPERATIVE.  REPLACED BATTERY PACK AT M10801 FOR EMERGENCY LIGHTS FROM SEAT ROWS 26D TO 36D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
